# SDR W8PA971558

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corrored
- Location: Bs 298-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION OF C-CHANNEL AT BS 298 TO 340, WL 209, RBL 60.  REMOVED AND REPLACED C-CHANNEL.
